# SDR USAA2014022400022

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 31,062 hours, 7,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX DOOR 3L & R PLASTIC COVER BROKEN ON THE EMERGENCY EXIT FLOOR STRIP.  MX REPLACED 3L & R PLASTIC COVERS ON THE EMERGENCY EXIT FLOOR STRIP.
